RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 1(397), Pages 183–184 (Mi umn9413)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Variation of the equilibrium measure and the $S$-property of a stationary compact set

A. Martínez-Finkelshteina, E. A. Rakhmanovbc, S. P. Suetinb

a Universidad de Almería, Spain
b Steklov Mathematical Institute, Russian Academy of Sciences
c University of South Florida, USA

DOI: https://doi.org/10.4213/rm9413

Full text: PDF file (401 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:1, 176–178

Bibliographic databases:

MSC: 31A15
Presented: С. Ю. Немировский
Accepted: 27.01.2011

Citation: A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Uspekhi Mat. Nauk, 66:1(397) (2011), 183–184; Russian Math. Surveys, 66:1 (2011), 176–178

Citation in format AMSBIB
\Bibitem{MarRakSue11}
\by A.~Mart{\'\i}nez-Finkelshtein, E.~A.~Rakhmanov, S.~P.~Suetin
\paper Variation of the equilibrium measure and the $S$-property of a stationary compact set
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 1(397)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9413}
\crossref{https://doi.org/10.4213/rm9413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841691}
\zmath{https://zbmath.org/?q=an:1236.31001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..176M}
\elib{http://elibrary.ru/item.asp?id=20423161}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 1
\pages 176--178
\crossref{https://doi.org/10.1070/RM2011v066n01ABEH004733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294605900007}
\elib{http://elibrary.ru/item.asp?id=16984674}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959550315}


Linking options:
  • http://mi.mathnet.ru/eng/umn9413
  • https://doi.org/10.4213/rm9413
  • http://mi.mathnet.ru/eng/umn/v66/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Martinez-Finkelshtein A., Rakhmanov E.A., Suetin S.P., “Heine, Hilbert, Pade, Riemann, and Stieltjes: John Nuttall's Work 25 Years Later”, Recent Advances in Orthogonal Polynomials, Special Functions, and their Applications, Contemporary Mathematics, 578, eds. Arvesu J., Lagomasino G., Amer Mathematical Soc, 2011, 165–193  crossref  mathscinet  isi
    5. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi  elib
    7. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Martinez-Finkelshtein A., Rakhmanov E.A., Suetin S.P., “Asymptotics of Type I Hermite–Padé Polynomials for Semiclassical Functions”, Modern Trends in Constructive Function Theory, Contemporary Mathematics, 661, eds. Hardin D., Lubinsky D., Simanek B., Amer Mathematical Soc, 2016, 199+  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:578
    Full text:117
    References:50
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020